Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lesions, cin iii, discharge, postcoital bleeding,abdomen,pap test, urgent biopsy, coloposcopy. Cervical cancer?

Hi on my pap test it was found tgat i have severe high grade lesions and cin iii. Along with this i have discharge . Postcoital bleeding and abdomen for over a year - this was initially why i went to the dr. I have had a child and been with my husband 10 years . 25 have an urgent biopsy and coloposcopy tomorrow. Is it highly likely this is cervical cancer.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
Hi!
welcome to HCM!
Post coital bleeding can be due to CIN itself or it can be due to infection or Cervical or endometrial polyps.As about cervical cancer,PCB occurs in 0.7-39% of women with cervical cancer. The risk of a woman seen in the community with PCB having cervical cancer is approximately 1in 44000 in 20-24 year olds and 1 in 2,400 in 45-54 year olds.
So go for the colposcopy and biopsy with a relaxed mind and wait for the results.
hope this will help.take care!
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor